MAUDE Adverse Event Report: ORTHOCOR MEDICAL ORTHOCOR MEDICAL; ACTIV8

ORTHOCOR MEDICAL ORTHOCOR MEDICAL; ACTIV8
Model Number SPC-00209
Medical Device Problem Codes Failure to Charge (1085); Overheating of Device (1437)
Health Effect - Clinical Code Skin Burning Sensation (4540)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
User's first battery would not stay charged; we sent out a new battery pack and it got hot while charging.We are sending out a new device to him with an extra battery pack.Spoke to patient to make sure he received the new device, he let me know that it was hot to the touch and felt like it burned him, but he has no lingering redness or blistering and did not need to seek medical attention.

Brand Name
ORTHOCOR MEDICAL
Common Device Name
ACTIV8
Manufacturer (Section D)
ORTHOCOR MEDICAL
8611 w 35w service dr ne
suite 180
blaine MN 55449
Manufacturer (Section G)
ORTHOCOR MEDICAL
8611 w 35w service dr ne
suite 180
blaine MN 55449
Manufacturer Contact
kevin caye
8611 w 35w service dr ne
suite 180
blaine, MN 55449
6514409345
MDR Report Key22979727
Report Number3008216220-2025-00001
Device Sequence Number9519073
Product Code ILX
UDI-Device Identifier00851979007305
UDI-Public00851979007305
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K241395
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberSPC-00209
Device Catalogue Number620204
Device Lot NumberVBM050925-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale